| Catalog Number |
122128050 |
| Medical Device Problem Code |
Separation Problem (4043)
| Health Effect - Clinical Codes |
Pain (1994); Not Applicable (3189)
| Date of Event |
09/07/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that patient presented with left hip pain and grinding, the pinnacle liner has spontaneously dissociated from the pinnacle socket.A new head and liner were placed.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: examination of the returned devices and provided x-rays confirmed the reported event.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: fd8fb1.Device history review: no anomalies or deviations were found.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.